×

zbMATH — the first resource for mathematics

On the number of simplexes of subdivisions of finite complexes. (English) Zbl 0169.55401
Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bing, ?Some aspects of the topology of 3-manifolds related to the PoincarĂ© conjecture,? Lectures on Modern Mathematics (edited by T. L. Saaty), Vol. 2 (1964). · Zbl 0126.39104
[2] C. T. C. Wall, ?Arithmetic invariants of subdivisions of complexes,? Canad. J. Math.,18, No. 1, 92-96 (1966). · Zbl 0151.33202 · doi:10.4153/CJM-1966-012-9
[3] N. Steenrod and S. Eilenberg, Foundations of Algebraic Topology [Russian translation], Moscow (1958). · Zbl 0047.41402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.